Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 40, NWS New York, NY

March 22, 2017

NWS New York, NY issued this small craft advisory at Mar 22, 2017, 9:46 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2017, 9:46 PM EDT (01:46 UTC)
Expired
Mar 23, 2017, 10:22 AM EDT
In force
13 hr
Issued by
NWS New York, NY

The text

As transmitted.

579 
WHUS71 KOKX 230146
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
946 PM EDT WED MAR 22 2017

...GRADUALLY DIMINISHING NORTHWEST WINDS...

ANZ330-335-338-340-345-231000-
/O.CAN.KOKX.GL.W.0018.000000T0000Z-170323T0600Z/
/O.NEW.KOKX.SC.Y.0040.170323T0146Z-170323T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
946 PM EDT WED MAR 22 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-231000-
/O.CAN.KOKX.GL.W.0018.000000T0000Z-170323T0600Z/
/O.NEW.KOKX.SC.Y.0040.170323T0146Z-170323T1500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
946 PM EDT WED MAR 22 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL 
GUSTS UP TO 35 KT EARLY. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
229 
WHUS71 KOKX 230742
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
342 AM EDT THU MAR 23 2017

...DIMINISHING NORTHWEST WINDS THIS MORNING...

ANZ330-335-338-340-345-230845-
/O.CAN.KOKX.SC.Y.0040.000000T0000Z-170323T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
342 AM EDT THU MAR 23 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

NORTHWEST WINDS CONTINUE TO DIMINISH THIS MORNING.

$$

ANZ350-353-355-231500-
/O.CON.KOKX.SC.Y.0040.000000T0000Z-170323T1500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
342 AM EDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
658 
WHUS71 KOKX 231422
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1022 AM EDT THU MAR 23 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

ANZ350-353-355-231530-
/O.CAN.KOKX.SC.Y.0040.000000T0000Z-170323T1500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1022 AM EDT THU MAR 23 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA FOR
THE REST OF THE DAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 6:34 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Mar 22, 6:34 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service New York NY
634 PM EDT Wed Mar 22 2017

.SYNOPSIS...
Gusty northwest winds will continue through this evening in the
wake of a cold front. High pressure builds in tonight from the
Great Lakes, moving more into the region on Thursday. The high
moves offshore Thursday night. A warm front passes Friday,
followed by a cold front Saturday. The front will wobble across
the area on Sunday before lifting back north on Monday as a warm
front. Additional areas of low pressure may impact the area
starting late Monday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Wind advisories have either expired or been cancelled across
the area with gusts generally less than 40 mph, and will continue
to gradually subside through the night.

Instead of welcoming spring, we are welcoming back winter across
the Tri-State Area as chilly air has returned in the wake of a
cold front that passed across the area this morning. The main
impact in the wake of this front has been gusty northwest winds
especially from The City east across Long Island and across CT.
Gusts have dropped off even exceeded 50 mph in a few land based
locations including a 54 mph gust at the Westhampton Airport.
Wind Advisories will be left up as is with coastal areas hanging
onto them longer. Surface pressure gradients remain up through
most of the night, however, the WRF keeps 925 mb winds over 35
kts across much of the area through 06Z Thursday. There is a
bump in the 925 mb winds on this model between 03Z and 06Z
across Fairfield County extending into Queens, Nassau and
western Suffolk Counties, so there is a possibility if some of
this higher momentum aloft mixes down of the need to extend Wind
Advisories in some areas for a few hours.

Even though winds will gradually drop off overnight in
strength, we should still see enough of a breeze overnight to
prevent a full decoupling. Thus did not do too much tweaking of
lows in the normal radiational spots though we still show
between 3 and 5 inches of snow on the ground in the Hudson
Valley in Orange and Putnam Counties as of this morning. A clear
sky is expected tonight with lows around 20 in The City and
most other areas in the teens. The coldest spots will be close
to 10 well inland. Some record lows may get reached or tied
tonight, see the climate section below.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Surface high pressure will slide southeast from the Great Lakes
Thursday morning toward the Delmarva Peninsula by Thursday
afternoon. This will result in a clear sky with northwest winds
shutting off by the late morning and winds turning to the west
to southwest by the afternoon which will push readings back to
near 40 in The City with lower 40s in urban sections of
Northeastern NJ and the 30s elsewhere. Ample sunshine will help
take the edge off the early spring chill.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The good news is the really cold weather is on the way out,
however, so is seeing the sun during much of the extended as an
unsettled weather pattern sets up.

A warm front will lift north across the area Thursday night into
Friday morning in advance of an area of low pressure ejecting
out of the southern Plains. As the Plains low gets closer
an increase in moisture will take place and spread light
precipitation into the area on Friday morning - possibly as
early as 5 to 8 AM. Given temps will be near to below freezing
especially inland in the normal Klondike spots of Orange,
Putnam, Passaic and CT, there will be the risk for frozen
precipitation before temperatures gradually rise above freezing
with the passage of the warm front. Forecast model soundings all
show a warm nose or warm layer aloft with shallow cold air so
the risk for a variety of frozen precipitation exists. Across
North Jersey and the Lower Hudson Valley, frozen precipitation
may start as snow but quickly go to sleet or more likely
freezing rain as the warm layer aloft surges in. Model soundings
look a little better for a bit more in the way of snow across
interior CT, where at Danbury snow may last a little longer
before mixing with sleet and/or freezing rain for a bit before
transitioning to all rain. Either way, QPF amounts are mainly a
tenth of an inch or less so this will not be a big event but
perhaps just enough to create some slick spots on roads if it
lasts long enough. If precip is slower to arrive, then p-type
will be more likely just rain as temps will warm up by later in
the morning. However, this short lived cold snap will chill any
road surfaces allowing for even a light amount of precip to get
slick except in spots where a hefty salt still sits on the
roads.

By Friday night, the warm front should push far enough north
that most of area dries out except for inland CT where some
light rain may linger.

The southern Plains low advances east on Saturday toward St.
Louis. Our area should be in the warm sector, though still see a
decent amount of clouds. Depending on if we get any sun, temps
may crack 60 especially from The City on west. Southerly flow
off the chilly waters will hold max temps down on The Island,
CT and southern parts of Brooklyn and Queens into the 50s.

The warm front to our north will start to get shoved back south
by later in the day in response to a surface high pressure over
eastern Canada. Model consensus is there as to a backdoor cold
front moving toward the area Saturday evening and thus we showed
an increase up in PoPs in that time frame from east to west
across CT and Long Island. Also given the marine push, I added
in patchy fog as we may end up seeing more drizzle at times than
actual light rain. Temps will slowly fall through the night.
Inland we may see a little frozen precipitation if colder air
seeps in better than expected.

Sunday the main issue is where does the front stall out. The
ECMWF on the 00Z operational run was warmer by about 10 degrees
in spots than the 12Z operational GFS. For now I played temps
in between but suspect from The City on east the cooler scenario
will win on out but there is certainly some bust potential with
temps. In many spots readings may hold steady or even fall
through the day depending on what the front decides to do. We
kept in a chance of rain through the day as the approaching low
from the west and the front overhead should keep enough lift in
place to keep things wet most of the time.

Beyond Sunday waves of low pressure are expected to impact the
area with a frontal boundary near or north of the area. The
first wave should pull east by Monday morning but model
agreement was poor after this with timing and the track of the
lows. Given the pattern, frozen precipitation may be possible at
times well inland especially at night where any cold air is
trapped. If the frontal boundary hangs up further south then
frozen precipitation is possible further toward the coast. Most
likely though the flow aloft is west to southwest, so I have
favored a warmer forecast. I bumped up temps a bit over the
previous forecast based on a blend of the operational GFS and
ECMWF. There could be some breaks in rain at times, but this far
out exact timing of features is difficult.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR through the TAF period with mainly clear sky.

NW winds near 25KT with gusts up to 40KT peaking this afternoon.
Gusts begin to drop off toward sunset and diminish after
midnight. Winds pick up again for a few hours midday Thursday
but likely drop off in the early afternoon as high pressure
settles across the area.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: No unscheduled amendments expected.

KLGA TAF Comments: No unscheduled amendments expected.

KEWR TAF Comments: No unscheduled amendments expected.

KTEB TAF Comments: No unscheduled amendments expected.

KHPN TAF Comments: No unscheduled amendments expected.

KISP TAF Comments: No unscheduled amendments expected.

.OUTLOOK FOR 18z THURSDAY THROUGH MONDAY...
.18z Thursday..VFR. NW winds becoming SW-W 10-15 KT.
.Friday...MVFR possible. Chance of SHRA. SW gusts 25 kt.
.Saturday...Mainly VFR. Chance of mid-late afternoon MVFR in
CIGs and -SHRA.
.Saturday night and Sunday...MVFR/IFR and rain. E-SE gusts
20-25 kt.
.Monday...MVFR possible in showers.

&&

.MARINE...
Gusty winds of 35 kts+ and waves of 4 to 7 ft will continue
through early this evening before conditions start to decrease
tonight from west to east. Gale warning remains until 06Z
Thursday. SCA remains likely thereafter late tonight into early
Thursday before all waters go below SCA for the rest of
Thursday. Freezing spray was kept in for later tonight into
Friday morning especially for the ocean waters and eastern end
of The Sound.

High pressure moves across the waters Thursday night, and passes
well to the east Friday. Winds diminish during this time, but begin
to increase from the SW later Friday into Friday night.

A cold front approaches from the north Saturday, and settles near or
just south of the waters Saturday night into Sunday. Winds diminish,
and turn toward the E/NE. Speeds increase yet again Sunday as high
pressure builds well to the north.

&&

.FIRE WEATHER...
NW winds of 15-30 mph with gusts 35-40 mph and min RH 20 to 30
percent should help dry fine fuels in areas where the snowpack
is gone. This will enhance the threat for brush fire spread in
those areas through early this evening. Winds are lighter but
similar RH values are expected for Thursday.

&&

.HYDROLOGY...
Unsettled weather from this weekend through early next week may
result in an inch or more of precipitation. However, this would
occur over a prolonged period and would be intermittent, so no
hydrologic concerns are anticipated. Snowpack melt in interior
sections will continue at a slow rate through Thursday with
most areas likely loosing any significant snowpack by Saturday
as temperatures rise to above normal readings and lows even
remain above freezing.

&&

.CLIMATE...
The following are record low temperatures for Thursday March
23, 2017 along with the forecast low temperatures.

Record Low Temperature          Forecast Low Temperature
----------------------          ------------------------
Central Park........12 (1875)         21
LaGuardia...........20 (1959)         22
Kennedy.............20 (1959)         21
Islip...............15 (2004)         18
Newark..............13 (1934)         19
Bridgeport..........19 (2004)         19

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Gale Warning until 2 AM EDT Thursday for ANZ330-335-338-340-
     345-350-353-355.

&&

SYNOPSIS...CS
NEAR TERM...DW/CS
SHORT TERM...CS
LONG TERM...PW/CS
AVIATION...IRD
MARINE...PW/CS
FIRE WEATHER...
HYDROLOGY...CS
CLIMATE...//
Hazardous weather outlook, Mar 22, 6:05 PM EDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
605 PM EDT Wed Mar 22 2017

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-232215-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
605 PM EDT Wed Mar 22 2017

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-232215-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
605 PM EDT Wed Mar 22 2017

...GALE WARNING IN EFFECT UNTIL 2 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Mar 22, 6:40 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
640 PM EDT WED MAR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     NON-TSTM WND DMG 1 S ERSKINE             41.08N  74.26W
03/22/2017                   PASSAIC            NJ   TRAINED SPOTTER

            LARGE TREE LIMBS AND BRANCHES DOWN

&&

JE
Local storm report, Mar 22, 6:45 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
645 PM EDT WED MAR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND DMG WEST HILLS              40.82N  73.43W
03/22/2017                   SUFFOLK            NY   PUBLIC

            POWER LINES DOWN DUE TO FALLING TREE RESULTING IN LOCAL
            POWER OUTAGE

&&

JE
Local storm report, Mar 22, 6:46 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
646 PM EDT WED MAR 22 2017

**CORRECTED FOR TIME FOR WEST HILLS LOCAL STORM REPORT**

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND DMG WEST HILLS              40.82N  73.43W
03/22/2017                   SUFFOLK            NY   PUBLIC

            POWER LINES DOWN DUE TO FALLING TREE RESULTING IN LOCAL
            POWER OUTAGE

&&

JE
Local storm report, Mar 22, 6:52 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
652 PM EDT WED MAR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND DMG WEST HILLS              40.82N  73.43W
03/22/2017                   SUFFOLK            NY   PUBLIC

            POWER LINES DOWN DUE TO FALLING TREE RESULTING IN LOCAL
            POWER OUTAGE

&&

JE
Local storm report, Mar 22, 8:14 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
814 PM EDT WED MAR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     NON-TSTM WND DMG NORTH BABYLON           40.72N  73.32W
03/22/2017                   SUFFOLK            NY   PUBLIC

            LARGE TREE BRANCH PARTIALLY BLOCKING ROAD.

1200 PM     NON-TSTM WND DMG 4 E NEWTOWN             41.41N  73.23W
03/22/2017                   FAIRFIELD          CT   COCORAHS

            A FEW BRANCHES DOWN UP TO 2 INCHES IN DIAMETER WITH
            FREQUENT GUSTS ESTIMATED AT 45-50 MPH.

0145 PM     NON-TSTM WND DMG PATCHOGUE               40.76N  73.02W
03/22/2017                   SUFFOLK            NY   LAW ENFORCEMENT

            WIRES DOWN ON NORTH PROSPECT AVENUE.

0145 PM     NON-TSTM WND DMG NESCONSET               40.85N  73.15W
03/22/2017                   SUFFOLK            NY   PUBLIC

            TREES...BRANCHES...AND POWER LINES DOWN ON NICHOLS
            ROAD.

0330 PM     NON-TSTM WND DMG WEST HILLS              40.82N  73.43W
03/22/2017                   SUFFOLK            NY   PUBLIC

            POWER LINES DOWN DUE TO FALLING TREE RESULTING IN LOCAL
            POWER OUTAGE

0427 PM     NON-TSTM WND DMG 1 S ERSKINE             41.08N  74.26W
03/22/2017                   PASSAIC            NJ   TRAINED SPOTTER

            LARGE TREE LIMBS AND BRANCHES DOWN

&&

JE

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 3:38 PM EDTSmall Craft AdvisoryOKX36 hr

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.